# SDR UPS805049

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND FUSELAGE SKIN BS 80 AT LONGERON 36 CORRODED BEYOND LIMITS FWD OF ANTENNA.  REMOVED CORRODED SKIN PANEL FS 70 TO 190 LONG 31L TO 31R PER SRM 51-1-21.  FABRICATED REPLACEMENT SKIN PANEL PER DWG 5779925 AND SRM 53-4-1 AND INSTALLED PER SRM 51-1-21 AND SEALED PER SRM 51-1-17.
